MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PSI KIT: 9 FR; INTRODUCER CATHETER

ARROW INTERNATIONAL INC. ARROW PSI KIT: 9 FR; INTRODUCER CATHETER
Model Number IPN036826
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Customer reported "blood backing up into the side port of the introducer with iv fluids infusing into that port.The main line with the hemostasia valve had a swan-ganz catheter in place at that time.Once the swan-ganz was pulled out and that port capped with obturator, the nurse attempted to withdraw blood from side port prior to flushing the line and pulled a 3 inch long blood clot out of the line.".
 
Event or Problem Description
Customer reported "blood backing up into the side port of the introducer with iv fluids infusing into that port.The main line with the hemostais valve had a swan-ganz catheter in place at that time.Once the swan-ganz was pulled out and that port capped with obturator, the nurse attempted to withdraw blood from side port prior to flushing the line and pulled a 3 inch long blood clot out of the line.".
 
Additional Manufacturer Narrative
Qn#: (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PSI KIT: 9 FR
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11541620
Report Number9680794-2021-00110
Device Sequence Number4537712
Product Code DYB
UDI-Device Identifier10801902117516
UDI-Public10801902117516
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN036826
Device Catalogue NumberAK-29903-CDC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SWAN-GANZ CATHETER; SWAN-GANZ CATHETER